# SDR SWIA200515464

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,700 hours, 8,279 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIVE MINS AFTER T/O REC'D SMOKE CARGO MSG.  MSG WENT OUT AFTER 3 SECONDS.  REPLACED NR 1 AND NR 2 CARGO SMOKE DETECTORS PER CRJ MM 26-15-01.  OPERATIONAL CHECK GOOD.  P/N 473597-19,  S/N OFF 1747, S/N OFF 1746.
